# SDR 2021F00357

- Difficulty date: November 11, 2021
- Submitted: November 18, 2021
- Operation: General aviation
- Aircraft: N604GS
- Make and model: Lear 35A
- Aircraft serial: 604
- Aircraft time: 15,690 hours, 12,167 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Elec Connector
- Part number: MS3108E10SL4S
- Part serial: NA
- Condition: Shorted
- Location: Zone 200
- Part time: 15,690 hours, 12,167 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION SYSTEM WENT INTO EMERGENCY BLEED AIR MODE. LH MOD VLV CB TRIPPED. REMOVED AND REPLACED INTERNALLY SHORTED LH EMERGENCY PRESSURE VALVE (B223) CANNON PLUG (P897) P/N MS3108E-10SL-4S. OPS CHECK GOOD.
